MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; TABLE, RADIOLOGIC

PHILIPS MEDICAL SYSTEMS DMC GMBH COMBIDIAGNOST R90; TABLE, RADIOLOGIC
Model Number 709030
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The investigation is still ongoing on this event.When the investigation is completed a follow-up report will be sent to the fda.
 
Event or Problem Description
The customer complained about a burning smell from the system.No injury occurred.
 
Additional Manufacturer Narrative
Int.Ref: (b)(4).The combi diagnost r90 is a digital motorized remote controlled x ray system used for fluoroscopic and radiographic imaging.The system power distribution unit (spdu) is the main power supply for the complete system without the x ray generator.It contains a three phase transformer with a power rate of about 7kva (kilo volt ampere).Inside even of the three coils a thermo switch is installed to prevent overheating.Philips field service engineer investigated on the site and found the transformer burned and the thermo switches were without function.The thermo switches were accidentally deactivated via a pre-installed short wire (bridge) at the connection terminals at the spdu during manufacturing.The 3 phase main circuit breaker inside the spdu was found released.Philips field service engineer replaced the transformer and the control unit.After this repair the system works as specified again.A corrective action preventive action (capa) was initiated and resulted in a field safety corrective action (fco 70900045 / 70900048).After implementation of the field safety corrective action the risk is estimated as acceptable risk.This issue is further monitored and trended.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
COMBIDIAGNOST R90
Common Device Name
TABLE, RADIOLOGIC
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstr. 24
hamburg 22335
GM  22335
MDR Report Key9166537
Report Number3003768251-2019-00018
Device Sequence Number16634342
Product Code JAA
UDI-Device Identifier00884838076747
UDI-Public(01)00884838076747
Combination Product (Y/N)N
Initial Reporter CountryMU
PMA/510(K) Number
K163210
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number709030
Device Catalogue Number709030
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/11/2019
Supplement Date Received by Manufacturer09/11/2019
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z 1328 2020
Patient Sequence Number1